# SDR CA120918009

- Difficulty date: September 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5367001
- Condition: Leaking
- Location: Fuel System
- Part time: 585 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) THERE WAS A STRONG ODOR OF FUEL AFTER LANDING. THE ELECTRIC FUEL PUMP, BELLY, WAS FOUND TO BE LEAKING FUEL FROM THE DRAIN TUBE AND SPREADING ON THE BELLY. THE FUEL PUMP WAS REPLACED WITH NO FURTHER FAULTS FOUND WITH THE ACFT.
